Research Journal of Applied Sciences

Year: 2007
Volume: 2
Issue: 8
Page No. 889 - 891

A Mathematical Model of Virus Neutralizing Antibody Response

Authors : T.O. Oluyo and R.O. Ayeni

Abstract: Controlling the spreads of the disease is a primary goal of health administrators. In this study, we examine a mathematical model of virus neutralizing antibody response using a stability of the model based on Perron theorem. It is shown that the spread of the disease can be controlled if the critical parameter , where B* is the scale initial value of B cells and 6 is the death rate of the free virus.

How to cite this article:

T.O. Oluyo and R.O. Ayeni , 2007. A Mathematical Model of Virus Neutralizing Antibody Response. Research Journal of Applied Sciences, 2: 889-891.

Design and power by Medwell Web Development Team. © Medwell Publishing 2022 All Rights Reserved